Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On contraceptive pill, periods due. Can having lemon, ibuprofens delay period?

Hello, im on the 21 day contraception pill meaning i should be having my period today, and i can feel it coming and have spots of blood but i dont want it to come in the next 3 days. Ive heard eating a whole lemon, skin included, can delay it for a couple of days or taking 3 ibuprofens every 6 hours can have the same effect. Is this true? Please help.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

No, eating lemon,or ibuprofen will not delay your cycles. Infact it may cause drug related side effects.
So i do not recommend you to take any of the above to delay your periods.
In order you delay your pills, you can take the active pills (from another pack) for another 3 days.
This can postpone your periods. However do not plan to postpone your periods for more than 3 days.
It could lead to menstrual irregularity later.
Hope this helps,
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor